Show simple item record

dc.contributor.authorGrahovac, Danijelen_US
dc.contributor.authorLeonenko, Nikolai N.en_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2020-01-21T14:23:25Z
dc.date.available2020-01-21T14:23:25Z
dc.date.issued2018-06-01
dc.identifierhttp://arxiv.org/abs/1708.02762v1
dc.identifier.citationDanijel Grahovac, Nikolai N Leonenko, Murad S Taqqu. 2018. "Intermittency of trawl processes." Statistics and Probability Letters, Volume 137, pp. 235 - 242. https://doi.org/10.1016/j.spl.2018.01.030
dc.identifier.issn0167-7152
dc.identifier.urihttps://hdl.handle.net/2144/39122
dc.description.abstractWe study the limiting behavior of continuous time trawl processes which are defined using an infinitely divisible random measure of a time dependent set. In this way one is able to define separately the marginal distribution and the dependence structure. One can have long-range dependence or short-range dependence by choosing the time set accordingly. We introduce the scaling function of the integrated process and show that its behavior displays intermittency, a phenomenon associated with an unusual behavior of moments.en_US
dc.format.extentp. 235 - 242en_US
dc.language.isoen_US
dc.publisherElsevieren_US
dc.relation.ispartofStatistics and Probability Letters
dc.subjectTrawl processesen_US
dc.subjectIntermittencyen_US
dc.subjectCumulantsen_US
dc.subjectScience & technologyen_US
dc.subjectPhysical sciencesen_US
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectLevy processesen_US
dc.subjectApplied mathematicsen_US
dc.subjectStatisticsen_US
dc.subjectEconometricsen_US
dc.titleIntermittency of trawl processesen_US
dc.typeArticleen_US
dc.description.versionAccepted manuscripten_US
dc.identifier.doi10.1016/j.spl.2018.01.030
pubs.elements-sourcemanual-entryen_US
pubs.noteshttps://www.sciencedirect.com/science/article/pii/S0167715218300415en_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv254788


This item appears in the following Collection(s)

Show simple item record